its very tricky when a symptom falls between two specialist - neither possibly knowing much about the other area. If only we could arrange for them to share an appointment. The effects of pd medicine on the digestive system seem to an outside observer (me!) to be an under examined area.
DAs have most of their effect on D2 receptor. D2 receptors are possibly associated with IBS http://www.ncbi.nlm.nih.gov/pubmed/16977509
- I'm no saying there is a link but how many bowel specialists know what mirapexin does and how many neurologists know that D2 receptors are involved in irritable bowels? there are other link with serotonin and prolactin. no single person can keep up with every cross-over of their speciality.
what i mean to say is go with your gut instinct (sorry!) and if you are sure there is a connection insist on a change of medicine.
of course it may have nothing to do with pd as vivian points out, but theres only one way to find out...